# SDR 99ZZZX1744

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4830S
- Make and model: Piper PA-32-260
- Aircraft serial: 321261
- Engine: Lyc O540E4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Inpulse Coupling
- Part number: M3635
- Condition: Mismanufactured
- Location: Magneto
- Part time: 1,500 hours
- Component: Slick, 6355
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER AD 99-4-4, FOUND THE IMPULSE COUPLING TO BE MISSING ONE OF THE FLY-WEIGHT SPRINGS AND EXCESSIVE PLAY AT THE RIVETS.
